# SDR FDEA2019112203012

- Difficulty date: November 20, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 30,999 hours, 17,142 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXR532B135800200
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

221RF FLOOR PANEL DELAMINATED. FABRICATED 221RF FLOOR PANEL ON VTMAE TRAVELER # T19/1458841 IAW DWG SRZ- 25-005R,   CAT "A" AND MAJOR REPAIR.
